# SDR SWAA2021122138651

- Difficulty date: October 31, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 211AF
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ** FLIGHT DECK ENTRY FLOOR ACCESS PANEL 211AF LOWER SKIN SURFACE ; / [01] REMOVED CORROSION AT FLOOR ACCESS PANEL #211AF LOWER SKIN. ORIGINAL MATERIAL .050' REMOVED .007' MAT. REMAINING .043' FOUND OUT OFF LIMITS AS PER SRM. 53-10-51-1A-1-A00060. USED TOOL MICROMETER B/C 17784 DUE: 18-MAY-22.; [02] RECEIVED NEW PANEL P.NO. 141A5133U 15. PANEL WILL BE INSTALL TASK CARD TTG8Q006JDQ0.; [03] C/W; [04] VERIFIED STEPS 1; 2 AND 3
